4 doctors weighed in:

Will my ears stop ringing when I get off tramadol, or are they not related?

4 doctors weighed in
Dr. Nantida Hong
Internal Medicine - Hospital-based practice
2 doctors agree

In brief: Possible

Although not common, tramadol has been associated with tinnitus which is ringing the ear.
The incidence is less than 1% per report but there is no report whether tinnitus is irreversible. You can give it a try by stopping tramadol, the symptoms should subside in a week. If symptom persists, it might indicate other cause.

In brief: Possible

Although not common, tramadol has been associated with tinnitus which is ringing the ear.
The incidence is less than 1% per report but there is no report whether tinnitus is irreversible. You can give it a try by stopping tramadol, the symptoms should subside in a week. If symptom persists, it might indicate other cause.
Dr. Nantida Hong
Dr. Nantida Hong
Thank
Dr. Richard Rosenthal
Pain Management
1 doctor agrees

In brief: Not related

To my knowledge, ear ringing is not a side effect of tramodol.

In brief: Not related

To my knowledge, ear ringing is not a side effect of tramodol.
Dr. Richard Rosenthal
Dr. Richard Rosenthal
Thank
Read more answers from doctors